# SDR SWAA013227

- Difficulty date: November 28, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 53,512 hours, 53,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER TIE CLIP CRACKED AT BS 685, STR 4R.  REMOVED AND REPLACED TIE CLIP PER SRM.
